MathSciNet Relay Station
MathSciNet bibliographic data
MR2255195 (2007j:18012) 18E40
Colpi, Riccardo; Fuller, Kent R. Tilting objects in abelian categories and quasitilted rings. Trans. Amer. Math. Soc. 359 (2007), no. 2, 741–765 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement